# SDR UPS98827113

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING T/E AT FLAP STA 3.00, THE T/E RIB IS CRACKED BEHIND NR 1 SPOILER I/B HINGE.  STOP DRILLED CRACK AND REPAIRED IAW SRM57-2-0 FIG 2.
